# SDR REXA2018111321075

- Difficulty date: November 2, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R32004
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 IS CRACKED JUST I/B OF STGR 2L, IN THE CABIN.
REPAIRED FRAME 333 JUST I/B OF STRINGER 2L IAW CRJ 200 EA  CRJ-253-07892  ARR-SM-107
